# SDR AU980639

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184410
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL TIRE BLEW OUT WHILE BEING INFLATED TO APPROXIMATELY 60 PSI.
